Asymptotic distribution of resonances for convex obstacles

Johannes Sjöstrand Centre de Mathématiques, École Polytechnique UMR 7640, CNRS Maciej Zworski Department of Mathematics, University of Toronto

TBD mathscidoc:1701.331878

Acta Mathematica, 183, (2), 191-253, 1998.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:34 uploaded by actaadmin ] [ 5139 downloads ] [ 0 comments ] [ Cited by 35 ]
@inproceedings{johannes1998asymptotic,
  title={Asymptotic distribution of resonances for convex obstacles},
  author={Johannes Sjöstrand, and Maciej Zworski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203334846937587},
  booktitle={Acta Mathematica},
  volume={183},
  number={2},
  pages={191-253},
  year={1998},
}
Johannes Sjöstrand, and Maciej Zworski. Asymptotic distribution of resonances for convex obstacles. 1998. Vol. 183. In Acta Mathematica. pp.191-253. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203334846937587.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved